# SDR FDEA201701160188

- Difficulty date: January 16, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FWD HINGE BRACKET LOWER INBOARD MOUNT BORE CORRODED.  EXCEEDS LIMITS IAW CMM 57-44-08.  SHOULDER BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-T0330806, PART 1, STEP 1C, AND STEP 1.
